Biovanta Naturally Derived On-The-Go Spray

  • Biovanta™ Naturally Derived On-The-Go Spray, 5mL
  • Biovanta™ Naturally Derived On-The-Go Spray, 5mL
  • Biovanta™ Naturally Derived On-The-Go Spray, 5mL
  • Biovanta™ Naturally Derived On-The-Go Spray, 5mL
  • Biovanta™ Naturally Derived On-The-Go Spray, 5mL
  • Biovanta™ Naturally Derived On-The-Go Spray, 5mL
  • Biovanta™ Naturally Derived On-The-Go Spray, 5mL
  • Biovanta™ Naturally Derived On-The-Go Spray, 5mL
  • Biovanta™ Naturally Derived On-The-Go Spray, 5mL
  • Biovanta™ Naturally Derived On-The-Go Spray, 5mL
  • Biovanta™ Naturally Derived On-The-Go Spray, 5mL
  • Biovanta™ Naturally Derived On-The-Go Spray, 5mL

Biovanta Naturally Derived On-The-Go Spray

SOOTHES SORE THROATS and FIGHTS COLDS
NATURAL BIOACTIVE INGREDIENTS

$15.99
- +
2-Day Shipping

The first scientifically proven, naturally derived, sugar-free drug that offers safe, effective relief from cough and cold symptoms. Naturally derived ingredients maximize impact while minimizing side effects.

  • DOUBLE ACTION SPRAY: A unique, double application spray working at the site of inflammation.
  • MADE FROM 100% NATURAL INGREDIENTS: Every ingredient comes from natural food grade ingredients.
  • PROVEN EFFICACY: Has been shown in blind, placebo-controlled laboratory studies to be safer and perform better than leading sore throat and cough remedies.
  • SOOTHES SORE THROATS, FIGHT COUGH SYMPTOMS: Formulated with naturally derived bioactive molecules to maximize impact while minimizing side effects.
  • THE BIOVANTA™ DIFFERENCE: Imagine fighting sore throat and cough symptoms with just one effective remedy. Now you can with Biovanta™.

Acetylsalicylic Acid* (NSAID)*, Aloe, Ethanol, Glycerin, Lactoferrin, Lysozyme, Menthol, Propylene Glycol, Sodium Chloride, Sorbic Acid, Water

*nonsteroidal anti-inflammatory drug

Reye's syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness.

Allergy Alert: Aspirin may cause a severe allergic reaction, which may include:

  • Asthma (wheezing)
  • Hives
  • Facial swelling
  • Shock

Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if the user:

  • has had stomach ulcers or bleeding problems
  • takes a blood thinning (anticoagulant) or steroid drug
  • takes other drugs containing prescription or nonprescription NSAIDs (e.g., aspirin, ibuprofen, naproxen, or others)
  • takes more than directed or for a longer time than directed
  • is age 60 or older
  • has 3 or more alcoholic drinks per day while using this product

Pregnancy: If pregnant or breastfeeding, always ask your healthcare provider before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless directed to do so by a doctor as it may cause problems in the unborn child or complications during delivery.

Do not use:

  • If you have stomach problems (such as heartburn, upset stomach, or stomach pain) that persist or recur, or if you have ulcers or bleeding problems unless directed by a doctor.
  • If allergic to milk and/or egg white or have ever had an allergic reaction to this product or any of its ingredients.

A persistent cough may be a sign of a serious condition. If cough persists for more than 1 week, tends to recur, or is accompanied by fever, rash, or persistent headache, consult your healthcare provider.

Children Warning: Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.